# SDR QXEA200400270

- Difficulty date: April 18, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 13,994 hours, 19,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82520977001
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2193 FORWARD EMERGENCY LIGHT STRIP BROKEN. REMOVED AND REPLACED FORWARD SECTION OF AISLE EMERGENCY LIGHT STRIP. OPERATIONAL CHECKS GOOD. AIRCRAFT REUTNED TO SERVICE.
